MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A dream station 2 was returned to the third-party service center for evaluation.During the evaluation, it was noted that the device had a burned pca.Additional findings include a missing inlet/outlet seal, which needs to be replaced.The iso port is contaminated and shows signs of melting when the burn occurred.The blower is noisy and needs to be replaced.The heater plate is corroded.The pollen filter must be replaced due to preventive maintenance.Additionally, the flex cable from the ui bezel is burned.Due to the alleged malfunction, the device will be forwarded to the manufacturer¿s product investigation lab (pil) for additional testing and investigation.

Brand Name
DREAMSTATION 2
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24869732
Report Number2518422-2026-010635
Device Sequence Number9899699
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown